# SDR V0XD20181219001

- Difficulty date: December 15, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 33,919 hours, 25,074 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, RIGHT HAND AFT DRAG ANGLE IS CRACKED.  CORRECTIVE ACTION:  REPAIRED R/H AFT DRAG ANGLE IAW BOMBARDIER REO 670-55-31-114 REV.- DATED 2018-12-12, AND 670-55-31-018 REV. A DATED 2016-11-10.
